MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42405E-07
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported the set separated at a location other than next to the stock-cock.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing separated was confirmed.Visual inspection of the set showed that there was a separation between the tubing and the male luer located near the stopcock.Insufficient solvent was observed around the end of the tubing where the separation occurred.The separated tubing was measured and the outer diameter was found to be within specification.The root cause of the separation is insufficient solvent during the manufacturing process.
 
Event or Problem Description
The customer reported the set separated at a location other than next to the stopcock.There was no patient harm.
 
Event or Problem Description

Brand Name
ALARIS® GRAVITY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7860603
Report Number9616066-2018-01570
Device Sequence Number19469762
Product Code FPA
UDI-Device Identifier10885403238611
UDI-Public10885403238611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2020
Device Model Number42405E-07
Device Catalogue Number42405E-07
Device Lot Number17118260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date12/03/2018
02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1